MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Emergency medicine practice · 2020

Calcium channel blocker and beta blocker overdose, and digoxin toxicity management.

Palatnick Wesley, Jelic Tomislav

СтатьяОбзорПеревод в очереди

Аннотация

While relatively uncommon, an overdose of calcium channel blockers, beta blockers, or digoxin can result in significant morbidity and mortality, and management can be complex. An acute overdose will require different management strategies than chronic toxicity while on therapeutic dosing. Toxicity from these agents must be considered in bradycardic and hypotensive patients. This supplement provides an evidence-based overview of emergency department management of calcium channel blocker overdose, beta blocker overdose, and digoxin toxicity, and focuses on the caveats of treatment for each.

Для цитирования: Palatnick Wesley, Jelic Tomislav. Calcium channel blocker and beta blocker overdose, and digoxin toxicity management.. Emergency medicine practice. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.